[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.147.69. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
August 1970

FIXED-DRUG ERUPTION DUE TO TETRACYCLINE

Author Affiliations

New England Medical Center Hospitals 171 Harrison Ave Boston 02111

Arch Dermatol. 1970;102(2):234. doi:10.1001/archderm.1970.04000080106026
Abstract

To the Editor.—  In the Case Report "Fixed Drug Eruption Due to Tetracycline" Minkin et al (Arch Derm100:749, 1969) state that their patient is the second reported case of fixed-drug eruption due to tetracycline.They cited the case reported by Welsh1 but overlooked two others2,3 reported in the Archives. I have recently reported another patient.4Their discussion also omitted mention of Ninomiya's5 report of fixed-drug eruption due to oxytetracycline.That it is probably the parent tetracycline compound which is actually responsible for producing the eruption is indicated by Welsh's1,6,7 series of papers and Dougherty's8 in which single patients were shown to cross-react to chlortetracycline, oxytetracycline, and tetracycline.

First Page Preview View Large
First page PDF preview
First page PDF preview
×